Anabolics
Search More Than 6,000,000 Posts
Results 1 to 19 of 19
  1. #1
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482

    Am I a total wuss?

    I did my first shot of QV test on fri. and have been sore as hell ever since. But then I did a second on Monday in the other side of my glute, and it is EXTREMELY painful. It looks slightly bruised, and is tender to the touch. Am I a total wuss? I know QV uses a lot of BA in their stuff, and I've used their Deca before, but this just seems a lot worse than I remember. Any help is greatly appreciated. Thanks bro's!

  2. #2
    stocky121's Avatar
    stocky121 is offline VET~ Recognized Staff Winner - $100
    Join Date
    Sep 2004
    Location
    england/north east
    Posts
    10,011
    what kind ov test ?

  3. #3
    tdawg's Avatar
    tdawg is offline Associate Member
    Join Date
    Mar 2004
    Location
    beantown
    Posts
    371
    try t4 if u think 250 hurts....if its not red and hot to the touch i think ull be alright...how it works for me is...by the time i need to inject again the previous spot should only be mildly sore...i only shoot twice a week

  4. #4
    ryan9101's Avatar
    ryan9101 is offline Associate Member
    Join Date
    Jan 2005
    Location
    Buckeye City
    Posts
    345
    I dunno man, Im sure everyone reacts differently but it is not out of the ordinary to have this soreness. Try holding the needle under some warm water for a few seconds before you shoot. Also message the area where you are shooting after you do the injection.

  5. #5
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482
    Thanks a lot tdawg, like I said I'm prob being a total wuss about it, but I juat wanted to be sure it's normal. I've never had pain like this with the other ug stuff I've used. Also, if I'm due again tomorrow and my left cheek is still really sore, will it be O.K. to shoot it anyway?

  6. #6
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482
    Ryan, I haven't tried warming the needle, but I always masage the area and take my time injecting, but I've just never had this much pain. I had to make up a story to my boss that I fell off my bike this weekend!

  7. #7
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    warm the amps up or pre-loaded syringe to body temp, run em under warm water or place it in a warm bowl of water for a few mins

    also have a shower before your shoot so your muscles are nice and relaxed

    you can massage the injection area both before and after your done shooting,

    if it still hurts put a hot water bottle on the injection area for 10mins,

    good luck

  8. #8
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482
    Thanks guys! I've learned so much from this board, and really appreciate all your help. But I have to ask once again, is it normal for it to be so tender 3-4 days later? It's almost a little hard to the touch.

  9. #9
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    as you said the BA count may be fairly high, so your body may not have experienced this before (a foreign chemical like this), thats why its sore, if its still sore in another 5-7days then consult a doctor

  10. #10
    maxmuscle187's Avatar
    maxmuscle187 is offline Senior Member
    Join Date
    Jul 2003
    Location
    Canada
    Posts
    1,122
    wuss! pick up your balls and deal with it.

  11. #11
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482
    Well, they're pretty small right now, so it should'nt be too hard there max!

    Thanks big!

  12. #12
    tdawg's Avatar
    tdawg is offline Associate Member
    Join Date
    Mar 2004
    Location
    beantown
    Posts
    371
    Quote Originally Posted by DDDNTZ
    Thanks a lot tdawg, like I said I'm prob being a total wuss about it, but I juat wanted to be sure it's normal. I've never had pain like this with the other ug stuff I've used. Also, if I'm due again tomorrow and my left cheek is still really sore, will it be O.K. to shoot it anyway?
    i wouldnt...rotate somewhere else

  13. #13
    bigjsheets's Avatar
    bigjsheets is offline Associate Member
    Join Date
    Feb 2004
    Posts
    497
    I just finished up some qv test and deca . The deca doesnt hurt at all but the test hurts like hell at first. You'll get used to it. I had to shoot 1/2 cc 4 times per week at first rather than 1 cc twice.

  14. #14
    Georgie's Avatar
    Georgie is offline Member
    Join Date
    Sep 2004
    Posts
    656
    Quote Originally Posted by DDDNTZ
    I did my first shot of QV test on fri. and have been sore as hell ever since. But then I did a second on Monday in the other side of my glute, and it is EXTREMELY painful. It looks slightly bruised, and is tender to the touch. Am I a total wuss? I know QV uses a lot of BA in their stuff, and I've used their Deca before, but this just seems a lot worse than I remember. Any help is greatly appreciated. Thanks bro's!

    Maybe youre injecting into the wrong place, or moving the needle around too much. Why don't you try injecting into your delts or quads. It is much easier to hold the needle steady. Its kinda hard to give yourself a shot in the glutes. If you insist on the glutes, shoot into the medius instead of the maximus. It is a little easier. A pain reliever will aslo help, advil or something.

  15. #15
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482
    bigjsheets: did the swelling go away as the weeks went on? Did you shoot in your quad at all?

    tdawg: I guess I'll try in the quad tomorrow, but I figured that would make me limp around like a pu$$y even more.

  16. #16
    BIG TEXAN's Avatar
    BIG TEXAN is offline Respected Member
    Join Date
    Aug 2002
    Location
    TEXAS
    Posts
    6,525
    Well the BA could be high like already stated... try rotating your injection sites. I never hit my glutes anymore I to prefer quads and delts. Now with fast acting esters I'll hit everything.... delts, quads, calves, bis, tris, lats....

  17. #17
    Georgie's Avatar
    Georgie is offline Member
    Join Date
    Sep 2004
    Posts
    656
    Here is a link that shows a picture of injecting into the medius.

    Glute shots (useful information)

    Since you said you are bruised it sounds like you are moving the needle around. I would suggest shooting into your quads or delts. Its so much easier.

  18. #18
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482
    Thanks BIG TEXAN, as I said to tdawg, wont shootin in the quad make me limp around like a pu$$y even more?

  19. #19
    DDDNTZ's Avatar
    DDDNTZ is offline Associate Member
    Join Date
    Feb 2005
    Posts
    482
    WOW! I've been shooting about 2 inches lower than that! Thanks for the info Georgie. And thank you all again for the help, much abliged!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •